Paracontrolled calculus and Funaki–Quastel approximation for the KPZ equation

Masato Hoshino

    Research output: Contribution to journalArticlepeer-review

    5 Citations (Scopus)


    In this paper, we consider the approximating KPZ equation introduced by Funaki and Quastel (2015), which is suitable for studying invariant measures. They showed that the stationary solution of the approximating equation converges to the Cole–Hopf solution of the KPZ equation with extra term [Formula presented]t. On the other hand, Gubinelli and Perkowski (2017) gave a pathwise meaning to the KPZ equation as an application of the paracontrolled calculus. We show that Funaki and Quastel's result is extended to nonstationary solutions by using the paracontrolled calculus.

    Original languageEnglish
    Pages (from-to)1238-1293
    Number of pages56
    JournalStochastic Processes and their Applications
    Issue number4
    Publication statusPublished - Apr 2018

    All Science Journal Classification (ASJC) codes

    • Statistics and Probability
    • Modelling and Simulation
    • Applied Mathematics


    Dive into the research topics of 'Paracontrolled calculus and Funaki–Quastel approximation for the KPZ equation'. Together they form a unique fingerprint.

    Cite this